# SDR NWAA070966305

- Difficulty date: January 31, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 75,054 hours, 9,313 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN NR 4 PYLON LT INBOARD SKIN NAC STA 276, NWL 170, PANEL 482EL CUTOUT.  REPAIRED PER EA 63-208898.
